# SDR W8PA970191

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUTPLATES ON FLOOR/SIDEWALL SUPPORT.  REMOVED CORRODED FLOOR/SIDEWALL SUPPORT, INSTALLED NEW FLOOR/SIDEWALL SUPPORT.  (X)
